# SDR UPS99829105

- Difficulty date: March 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 FS 1580 AT LBL 48, THE FLOORBEAM UPPER FLANGE IS CORRODED BEYOND LIMITS.  REPAIRED FLOORBEAM IAW DH SK808-839.
